# SDR SWAA2018032720712

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 52,537 hours, 32,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL, FORWARD BULKHEAD FIBERGLASS VAPOR BARRIER CRACKED AT BS 663, LBL 9.  REPAIRED BARRIER PER EA.
